# SDR AALA20111012TUL02

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,746 hours, 16,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB-FLOOR UNDER G-1 GALLEY DRAIN PAN.  INSTALLED REPAIR DOUBLER AT SUBFLOOR UNDER G1 DRAIN PAN AREA PER EA MD80-53-019663.
